# SDR DALA2024102110276

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 12,277 hours, 5,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS INOP. PERFORMED OPS CHECK OF EMERGENCY LIGHTS AS PER A220 AMP 33-51, OPS CHECK OK. (LP# 6419512)
